[1]朱秀娟.超对称非交换修正手征模型的孤子-反孤子解(英文)[J].南京师范大学学报(自然科学版),2014,37(04):14.
 Zhu Xiujuan.Soliton-Antisoliton Solutions of a Supersymmetricand Noncommutative Modified Chiral Model[J].Journal of Nanjing Normal University(Natural Science Edition),2014,37(04):14.
点击复制

超对称非交换修正手征模型的孤子-反孤子解(英文)()
分享到:

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

卷:
第37卷
期数:
2014年04期
页码:
14
栏目:
数学
出版日期:
2014-12-31

文章信息/Info

Title:
Soliton-Antisoliton Solutions of a Supersymmetricand Noncommutative Modified Chiral Model
作者:
朱秀娟
江苏第二师范学院数学与信息技术学院,江苏 南京 210013
Author(s):
Zhu Xiujuan
School of Mathematics and Information Technology,Jiangsu Second Normal University,Nanjing 210013,China
关键词:
超对称非交换格拉斯曼变量孤子-反孤子
Keywords:
supersymmetricnoncommutativeGrassmann variablesoliton-antisoliton
分类号:
O175.2
文献标志码:
A
摘要:
研究了2+1维修正U(n)手征模型的超对称非交换扩张模型.Lechtenfeld等人利用超对称推广的穿衣方法构造了该模型的一大类多孤子解.本文运用同样的方法构造了该模型的一类孤子-反孤子解,并具体给出两个U(2)孤子-反孤子解构型.
Abstract:
We study a supersymmetric and noncommutative extension of the modified U(n)chiral model in 2+1 dimensions.A large family of multi-soliton solutions of this model were constructed by a super generalized dressing approach.In this paper,we apply the same method to construct a class of soliton-antisoliton solutions of the super extended model,and present two explicit non-abelian U(2)soliton-antisoliton configurations.

参考文献/References:

[1] Lechtenfeld O,Popov A D.Noncommutative solitons in a supersymmetric chiral model in 2+1 dimensions[J].J High Energy Phys,2007(6):65-89.
[2]Lechtenfeld O,Popov A D.Noncommutative multi-solitons in 2+1 dimensions[J].J High Energy Phys,2001(11):40-64.
[3]Lechtenfeld O,Popov A D.Scattering of noncommutative solitons in 2+1 dimensions[J].Phys Lett B,2001,523:178-184.
[4]Ward R S.Soliton solutions in an integrable chiral model in 2+1 dimensions[J].J Math Phys,1988,29:386-389.
[5]Ioannidou T A.Soliton solutions and nontrivial scattering in an integrable chiral model in(2+1)dimensions[J].J Math Phys,1996,37:3 422-3 441.
[6]Gutschwager C,Ivanova T A,Lechtenfeld O.Scattering of noncommutative waves and solitons in a supersymmetric chiral model in 2+1 dimensions[J].J High Energy Phys,2007(11):52-65.
[7]Wolf M.Soliton-ansoliton scattering configurations in a noncommutative sigma model in 2+1 dimensions[J].J High Energy Phys,2002(6):55-72.
[8]Efetov K.Supersymmetry in Disorder and Chaos[M].Cambridge:Cambridge University Press,1997.

备注/Memo

备注/Memo:
Received data:2014-03-16.
Foundation item:Supported by the Key Project of Jiangsu Second Normal University(JSNU-Z-4469),and the Natural Science Foundation for Colleges and Universities in Jiangsu Province(14KJB110005).
Corresponding author:Zhu Xiujuan,Ph.D,lecturer,majored in differential geometry.E-mail:yzzhuxiujuan@sina.com
更新日期/Last Update: 2014-12-31